MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NON-INVASIVE PATIENT TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC NON-INVASIVE PATIENT TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9734887
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a catheter placement procedure.It was reported that there were no issues registering.However, when the surgeon was ready to place the shunt, there were communication issues with the non-invasive patient tracker (nipt).The nipt was showing as red and not listing a geometry error.Moving the emitter did not improve tracking.However, other instrumentation was able to track.The surgeon free handed the remainder of the surgery.This was an out-of-box issue with the instrument.The procedure was delayed by 10 minutes and there was no impact to patient outcome.

Brand Name
NON-INVASIVE PATIENT TRACKER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key12698549
Report Number1723170-2021-02566
Device Sequence Number19829315
Product Code HAW
UDI-Device Identifier00643169488113
UDI-Public00643169488113
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2024
Device Model Number9734887
Device Catalogue Number9734887
Device Lot Number210512D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient Weight74